# SDR USAA061033

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 45,648 hours, 45,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e Str23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 2 INCHES AFT OF BS 727E AND JUST BELOW S-23R.  REPAIR DOUBLER INSTALLED PER EA 82787 & SRM 53-00-01 FIG 201, DEFECT SIZE: 1.75 INCH LONG.
